# SDR SWIA202501300001

- Difficulty date: November 5, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU DOOR CUT OUT, THE LOWER AFT CORNER OF THE FUSELAGE SKIN HAS POSSIBLE CRACK IN THE RADIUS (MARKED)      (C-CHECK RO 1/29/2025)    VERFIFIED CRACK ON RH FWD LOWER FUSELAGE SKIN UNDER TRU DOOR CUTOUT. REMOVED FWD SKIN PANEL ADG AT RIGHT SIDE REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01. INSTALLED FWD. SKIN PANEL ADG AT RIGHT SIDE REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 ,CRJ700 SRM 51-42-22-001-001-A01 AND CC670-33035 REV-D. PERFORMED ALL STEPS OF REO 670-53-11-2065 REV. -- DATED 2024-12-05 FOR FINAL INSTALLATION.COMPLIED WITH TASK CARD 51-900-1002-SKYSEE CONTINUE CARD FOR DETAILS
